A member asked:

I've been on amitriptyline 10mg x1 at bedtime for 2.5 weeks now. if i see dr., and want to taper off, what withdrawal effects from this dosage?

3 doctors weighed in across 2 answers
Dr. Bennett Machanic answered

Specializes in Neurology

If you listed the dose correctly at 10 mg, you are taking virtually a homeopathic dose, that is a very minimal amount. At this level, no need to taper, just stop. Talk with you doctor about this, but the noted dose is far too small to help any of your problems.

Answered Nov 23, 2013

4.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Donald Jacobson answered

Specializes in

There will be no withdrawal from this dose. The dose so low that there isn't even a smaller tablet to lower it down to. You needn't worry about that. Best wishes.

Answered Nov 21, 2013

4.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...